Equiconvergence of some simultaneous Hermite-Padé interpolants
M2AN - Modélisation mathématique et analyse numérique, Volume 29 (1995) no. 4, pp. 477-503.
@article{M2AN_1995__29_4_477_0,
     author = {de Bruin, Marcel G. and Sharma, A.},
     title = {Equiconvergence of some simultaneous {Hermite-Pad\'e} interpolants},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {477--503},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {29},
     number = {4},
     year = {1995},
     zbl = {0835.41019},
     mrnumber = {1346280},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1995__29_4_477_0/}
}
TY  - JOUR
AU  - de Bruin, Marcel G.
AU  - Sharma, A.
TI  - Equiconvergence of some simultaneous Hermite-Padé interpolants
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1995
DA  - 1995///
SP  - 477
EP  - 503
VL  - 29
IS  - 4
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1995__29_4_477_0/
UR  - https://zbmath.org/?q=an%3A0835.41019
UR  - https://www.ams.org/mathscinet-getitem?mr=1346280
LA  - en
ID  - M2AN_1995__29_4_477_0
ER  - 
%0 Journal Article
%A de Bruin, Marcel G.
%A Sharma, A.
%T Equiconvergence of some simultaneous Hermite-Padé interpolants
%J M2AN - Modélisation mathématique et analyse numérique
%D 1995
%P 477-503
%V 29
%N 4
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1995__29_4_477_0
de Bruin, Marcel G.; Sharma, A. Equiconvergence of some simultaneous Hermite-Padé interpolants. M2AN - Modélisation mathématique et analyse numérique, Volume 29 (1995) no. 4, pp. 477-503. http://archive.numdam.org/item/M2AN_1995__29_4_477_0/

[1] E. B. Saff, A. Sharma and R. S. Varga, 1981, An extension to rational functions of a theorem of J. L. Walsh on the differences of interpolating polynomials, R.A.I.R.O. Anal. Numér, 15, no. 4, pp.371-390. | Numdam | MR | Zbl

[2] R. R. Graves-Morris and E. B. Saff, 1984, A de Montessus theorem for vector valued interpolants, Rational Approximation and Interpolation, Proceedings Tampa, Florida 1983 (R R. Graves-Morris and E. B. Saff, eds.), Springer Verlag, Lecture Notes in Mathematics, 1105, pp. 227-242. | MR | Zbl

[3] A. Sharma, 1986, Some recent results on Walsh theory of equiconvergence, Approximation Theory V (Ch.K. Chui, L. L. Schumaker and J. D. Ward, eds.), Academic Press, New York, pp. 173-190. | MR | Zbl

[4] M. P. Stojanova, 1988, Equiconvergence in rational approximation of meromorphic functions, Constr. Approx. 4, pp. 435-445. | MR | Zbl

[5] M. G. De Bruin, 1990, Some aspects of simultaneous rational approximation, Numerical Analysis and Mathematical Modelling, Banach Center Publications Vol. 24, PWN-Polish Scientific Publishers, Warsaw, pp.51-84. | MR | Zbl